EconPapers    
Economics at your fingertips  
 

A Decision Rule Based on the Conditional Value at Risk

Werner Jammernegg () and Peter Kischka ()
Additional contact information
Werner Jammernegg: Vienna University of Economics and Business Administration, Department of Information Systems and Operations
Peter Kischka: University of Jena, Faculty of Economics

No 09/2005, Jenaer Schriften zur Wirtschaftswissenschaft (Expired!) from Friedrich Schiller University of Jena, School of of Economics and Business Administration

Abstract: We introduce a decision rule where the risk dimension is measured by the conditional value of risk. We characterize the risk attitudes implied by the decision rule in a way similar to the well known mean variance framework. We show that the rule is consistent with Yaaris dual theory for all risk attitudes. Finally a reformulation of the decision rule is presented which is based on two conditional expected values.

Date: 2005-09-08
New Economics Papers: this item is included in nep-fin, nep-fmk, nep-ias and nep-rmg
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jen:jenasw:2005-09

Access Statistics for this paper

More papers in Jenaer Schriften zur Wirtschaftswissenschaft (Expired!) from Friedrich Schiller University of Jena, School of of Economics and Business Administration
Bibliographic data for series maintained by Markus Pasche ().

 
Page updated 2023-11-08
Handle: RePEc:jen:jenasw:2005-09